# SDR DL73K991915

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Component: 215201
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE - WHEN FLT CREW SWITCHED ON GASPER FAN GOT ELECTRICAL SMELL IN COCKPIT AND CABIN.  REMOVED BAGS FROM FWD B/B AND PULLED AFT WALL TO CONFIRM GASPER FAN AT FAULT.  REPLACED GASPER FAN, OP CHECKS GOOD.
